Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 6, Issue 5, Pages 461-493

Robust stabilization of nonlinear systems: The LMI approach

Department of Electrical Engineering, Santa Clara University, Santa Clara, CA 95053-0569, USA

Received 18 June 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. D. Šiljak and D. M. Stipanovic, “Robust stabilization of nonlinear systems: The LMI approach,” Mathematical Problems in Engineering, vol. 6, no. 5, pp. 461-493, 2000.